MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC FLAT CUT TALAR DOME SZ 2 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC FLAT CUT TALAR DOME SZ 2 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680032
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Cyst(s) (1800); Inadequate Osseointegration (2646)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery of the talar component due to loosening.The tibia appears well fixated on ct and spect scans.The physician will only remove that if intra-operative cell count suggests an infection.
 
Additional Manufacturer Narrative
The complaint could be confirmed, since the information for evaluation matches the alleged failure.Upon further investigation of the ct scans by healthcare professionals the following was observed: the ct scan shows slight signs of loosening talar with some radiolucent and smaller cysts.However, migration cannot be confirmed.The underlying cause for the suspected is not clear, however, patient related loosening due to poor bone substance is possible.However, failure of total ankle replacement tar over time is a known complication.In case of a planned revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient radiological and clinical information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where a ct scan is the only available clinical source, the assessment is limited.No conclusive statement can be provided, because key clinical information e.G.Clinical status, exact symptoms and range of motion of the patient, assessment of the treating physician is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
FLAT CUT TALAR DOME SZ 2 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21740736
Report Number3010667733-2025-00395
Device Sequence Number9001486
Product Code HSN
UDI-Device Identifier00889797073066
UDI-Public(01)00889797073066(11)220515(17)300515(10)1728379
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680032
Device Lot Number1728379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown